# SDR ASMF201612011

- Difficulty date: November 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 34,397 hours, 15,860 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE LEFT TANK WAS DETECTED DUE TO THE SHUTOFF VALVE DID NOT CLOSE. THE PLATFORM WAS CLEANED BY FIREMEN AND MAINTENANCE PERSONNEL CLOSED THE VALVE MANUALLY AND THE REFUELING SHUTOFF VALVE WAS DEFERRED BY MEL 28-10-2 CAT C. AT MEX, DURING OVERNIGHT CHECK, THE PRESSURE FUELLING SYSTEM TEST WAS PERFORMED IAW AMM 28-21-00, NOT LEAK WERE DETECTED AND SHUTOFF VALVE WORKED CORRECT.
